Journal article icon

Journal article

Primitive Permutation Groups and Their Section-Regular Partitions

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1307/mmj/1242071695

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
MICHIGAN MATHEMATICAL JOURNAL
Volume:
58
Issue:
1
Pages:
309-322
Publication date:
2009
DOI:
ISSN:
0026-2285
URN:
uuid:50cf4d82-6d24-4655-868d-4a63b091f0c9
Source identifiers:
29261
Local pid:
pubs:29261

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP